Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Lantus

Notices

 
 
Thread Tools Display Modes
Prev Previous Post   Next Post Next
  #1  
Old 06-02-2010, 07:58 PM
jubileef44 jubileef44 is offline
Junior Member
 
Join Date: Jun 2010
Location: Grand Haven, MI
Posts: 1
Default New Here




Hello all, I am new here but just to say hello. I have been on Lantus for almost a year now started out real low 30 units a day. And just went and seen the Endo last week what a disappointment that was. I had been taking Lantus 80 units in the am and 90 in the pm. Well, he increased it to 100 in the am and 100 in the pm. I have severe spinal stenosis and fibro. In one week my food intake has gone crazy its like i am craving food. I can't get enough and the numbness in my left leg is enough to drive me nuts. I can't sleep because I can't get comfortable. And the weight gain I have gained almost 10 lbs in one week. That is very disappointing for me as I have worked hard to drop alot of it 180 in fact I did that in about a year. But my Endo does not seem to think the pump is going to work for me even though my family doctor approved me for it so who do I believe. I am also on Novalog sliding scale. I have autoimmunes too which makes me insulin resistant. My blood sugars are never below 300, except for this morning it was 165 but what is better the low blood sugars or taking the extra lantus and eat everything in sight and gain the extra weight that I worked so hard to get off. Oh not to mention I dild this all and I am in a wheel chair.
Reply With Quote
 

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 03:52 AM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2022, vBulletin Solutions, Inc.